Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering from chronic Osteoporosis and Parkinson disease. Had shivering and trembling. Is Alphadopa given for pregnant?

Hi Dr, My mother is chronic patient of Osteoporosis+ Parkinson disease ,She also has BP . She was shivering and trembling yesterday, so I had admitted her in hospital.Dr said that CT scan that due to age blood circulation is restricted. They also said that previous dr medication of Alphadopa for BP is not correct as it is for pregnant patients.Is it true?
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
osteoporosis and parkinsons disease are to diifferent problems involving to diiferent system i.e., muskuloskeletal and neurology respectively.
consult a neurologist regarding the medication alphadopa also he would look after the shivering and trembling which seems to be due to parkinsonism , probably she may require some changes in the medication.
For osteoporosis u may require to test BMD bone mineral density test also called as dexa scan accordingly calcium , vit d and anti osteoporotic medications can be started

Answered: Thu, 10 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor